# SDR M7K2005F00000

- Difficulty date: March 16, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A44310027
- Part serial: 41109183
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUNUP, IT WAS NOTICED THAT HYDRAULIC PRESSURE WARNING FAILED TO EXTINGUISH UNTIL AIRCRAFT WAS RUN-UP ABOVE IDLE TO FLIGHT IDLE SPEED.  SUBSEQUENT INVESTIGATION REVEALED NO FLUID RETURN TO THIS PUMPS RESERVOIR.  REPLACEMENT OF THE PUMP CORRECTED THE PROBLEM.  EXTERNALLY THE REMOVED PUMP APPEARED NORMAL.  PUMP RETURNED TO MFG FOR INSPECTION.  THIS IS A 2-PUMP HYDRAULIC SYSTEM. (K)
